# SDR TWAA0000602

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 - 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR TRACK WITH CORROSION AT RBL 45 IN, STA 200 TO 229.  REMOVED OLD PART OF TRACK AND INSTALLED NEW PIECE PER SRM 53-05, FIG 4.
